Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I don't know if it's the hormone's in pill's, depo shot and I.U.D's (tried these three) but when I'm on them I tend to just feel like getting the deed over with as quickly and fake as I can. It suck's b/c I feel I'm not giving him 100% and not getting the full enjoyment of sex myself. I'm not trying to get preg but am not using any protection against it and sex is so much better, Is this normal?

Answer Question
 
Anonymous

Asked by Anonymous at 10:25 PM on Oct. 12, 2008 in Relationships

Answers (1)
  • Yes, this is pretty common. Any kind of hormonal birth control method can depress your libido. I started taking the pill when I was 18 and stopped at 29 in order to have my son. Now that I know what it's like to be off hormonal birth control, I'll never take it again.
    BlueFrogMama

    Answer by BlueFrogMama at 10:40 PM on Oct. 12, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.